Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Choking sensation in throat, sour liquid discharge in mouth, weakness. Prescribed Nexpro. Please advise

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
My son is having choking sensation in the throat and gets sour liquids from the mouth when he gets up early in the morning. he also complains of weakness. Doctor has prescribed Nexpro-rd 40 1 cap in the morning on empty stomach. pls advise.
Posted Sat, 22 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Ramesh M.Vachharajani 29 minutes later

Thanks for writing in.

It seems that your son might have gastro esophageal reflux. This is giving rise to watering from mouth and chocking sensation in the throat. He might have gastritis or hyper acidity associated too. This can be confirmed with an endoscopy.

Continue giving Nexpro rd 40 once daily. If symptoms do not improve consult a gastroenterologist/endoscopist for endoscopy.

It is also essential to avoid fried, chillies and junk food. Take milk, buttermilk, curd, rice - they help.

Hope, I answered your query. If you have further query or clarification, please ask; I will be happy to help.

Wish your son speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor